Excedrin Extra Strength Pain Relief Caplets 300 count For Headache Relief by Excedrin at Health Products Online. MPN: 300678104339-1-A4. Hurry! Limited time offer. Offer valid only while supplies last. Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications, however, a non-prescription, combination pain reliever like Excedrin Extra-Strength is often recommended as an alternative.Excedrin Extra Strength's combination of active ingredients - Acetaminophen, A
Have questions about this item (300678104339-1-A4), or would like to inquire about a custom or bulk order?
If you have any questions about this product by Excedrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
sku: ks ibuprofen liquid capsules 3, mpn: UYHA-KAN-OIJ91611, ean: 0885689896799,
Ibuprofen Soft gel 200MGKirkland Signature Ibuprofen offers temporary relief of minor aches and pains.. temporarily relieves minor aches and pains. temporarily reduces fever. Pack of two, 180-counts per bottle(total of 360 counts). Pain reliever and ...
mpn: Tpm, ean: 0300450482365,
Tylenol PM Extra Strength Caplets, Special Size 1 Pack ( 225 Count )Tylenol PM Extra Strength Caplets, Special Size 1 Pack ( 225 Count ).